# SDR TWAA9902804

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LT WING TRAILING EDGE REAR SPAR CENTER UPPER FLAP ATTACH HOLES, I/B AND O/B WITH CRACKS.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER SRM 51-00-03, PART 6 CRACK CONTAINMENT.  BLENDED AREA PER SRM 57-01, PG 5, FIG 1 SHEET 3.  INSTALLED DOUBLERS, FILLERS AND SHIMS PER ARA 16062.
